Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

What could be the reason of feeling dizzy ? I had a miscarriage and i am on antidepressants

Hi, I have always been feeling this way but lately is has become ALOT more common, we re talking a couple times a week & i9t can last for hours. I get like Dejvu & then i start feeling sick, dizzy & i get to the point where i can stand because i feel like i m spinning, i can t talk because i feel like i m going to vomit. I had a miscarriage a few months ago, i m on antidepressants and i just can t deal witht his aswell. I am perfectly healthy and normally fine but when this happens it last for a couple hours & i can t do anything.
Asked On : Wed, 8 Jun 2011
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
Do you also lack of energy and tiredness throughout the day. It could be Anaemia. You may want to check your blood haemoglobin level. If your head spins only when you move from a lying down position to a standing up position, it could indicate orthostatic hypotension but since you say you feel like this for hours together I suggest you visit a Neurologist to rule out any lesions in the brain.
Answered: Wed, 8 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor